By Topic

Exponential stabilization of mobile robots with nonholonomic constraints

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
C. C. de Wit ; Lab. d'Autom. de Grenoble, ENSIEG, Saint-Martin-d'Heres, France ; O. J. Sordalen

An exponentially stable controller for a two-degree-of-freedom robot with nonholonomic constraints is presented. Although this type of system is open-loop controllable, this system has been shown to be nonstabilizable via pure smooth feedback. A particular class of piecewise continuous controllers is shown to exponentially stabilize the mobile robot about the origin. This controller has the characteristic of not requiring infinite switching like other approaches, such as the sliding controller. Simulation results are presented

Published in:

IEEE Transactions on Automatic Control  (Volume:37 ,  Issue: 11 )